Alert archive / Colorado / Red Flag Warnings in 2010
Red Flag Warning 49, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Dec 3, 2010, 11:40 AM MST for 4 counties in Colorado. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 3, 2010, 11:40 AM MST (18:40 UTC)
- Expired
- Dec 3, 2010, 5:50 PM MST
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties El Paso County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 3, 12:17 PM MST | NON-TSTM WND GST 60 | Air Force Academy, CO | |
| Dec 3, 12:19 PM MST | NON-TSTM WND GST 59 | 6 E Falcon, CO | RAWS SITE NEAR FALCON |
| Dec 3, 1:29 PM MST | NON-TSTM WND GST 64 | 6 E Falcon, CO | RAWS SITE NEAR FALCON |
| Dec 3, 1:49 PM MST | NON-TSTM WND GST 62 | Air Force Academy, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 6.7 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2214 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
135 WWUS85 KPUB 031840 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1140 AM MST FRI DEC 3 2010 ...RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES 227 THROUGH 230...WHICH INCLUDES SOUTHERN EL PASO COUNTY...PUEBLO COUNTY...EASTERN HUERFANO COUNTY AND THE LOWER ELEVATIONS OF WESTERN LAS ANIMAS COUNTY...UNTIL 6 PM MST THIS EVENING...FOR GUSTY WINDS...LOW HUMIDITIES AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING. VERY STRONG AND GUSTY WESTERLY WIND AND LOW HUMIDITIES IN COMBINATION WITH THE DRY FUELS ARE CREATING CONDITIONS FAVORABLE FOR ERRATIC FIRE BEHAVIOR AND EXTREME RATES OF FIRE SPREAD IF ANY FIRES WERE TO START. COZ227>230-040100- /O.NEW.KPUB.FW.W.0049.101203T1840Z-101204T0100Z/ SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY- 1140 AM MST FRI DEC 3 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 227...228... 229 AND 230... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 227...228...229 AND 230. * WIND...WESTERLY AT 20 TO 30 MPH WITH GUSTS OF 40 TO 55 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD WILL CONTINUE THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
317 WWUS85 KPUB 032149 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 249 PM MST FRI DEC 3 2010 ...RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES 227 THROUGH 230...WHICH INCLUDES SOUTHERN EL PASO COUNTY...PUEBLO COUNTY... EASTERN HUERFANO COUNTY AND THE LOWER ELEVATIONS OF WESTERN LAS ANIMAS COUNTY...UNTIL 6 PM MST THIS EVENING...FOR GUSTY WINDS... LOW HUMIDITIES AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING. VERY STRONG AND GUSTY WESTERLY WIND AND LOW HUMIDITIES IN COMBINATION WITH THE DRY FUELS ARE CREATING CONDITIONS FAVORABLE FOR ERRATIC FIRE BEHAVIOR AND EXTREME RATES OF FIRE SPREAD IF ANY FIRES WERE TO START. COZ227>230-040100- /O.CON.KPUB.FW.W.0049.000000T0000Z-101204T0100Z/ SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY- 249 PM MST FRI DEC 3 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 227... 228... 229 AND 230... * AFFECTED AREA...FIRE WEATHER ZONES 227...228...229 AND 230. * WIND...WESTERLY AT 20 TO 30 MPH WITH GUSTS OF 40 TO 55 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD WILL CONTINUE THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
914 WWUS85 KPUB 040050 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 550 PM MST FRI DEC 3 2010 ...THE RED FLAG WARNING HAS BEEN CANCELLED... COZ227>230-040200- /O.CAN.KPUB.FW.W.0049.000000T0000Z-101204T0100Z/ SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY- 550 PM MST FRI DEC 3 2010 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 227...228...229 AND 230... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Dec 3, 5:58 AM MST, 5 hours 42 minutes earlier.
Area forecast discussion, Dec 3, 5:58 AM MST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 558 AM MST FRI DEC 3 2010 .SHORT TERM... (TODAY AND TONIGHT) ...HIGH WINDS EXPECTED THIS MORNING ACROSS TELLER AND EXTREME WESTERN EL PASO COUNTY ALONG AND NEAR THE EAST SLOPES OF THE MOUNTAINS... MAIN CONCERN THIS MORNING IS THE HIGH WIND POTENTIAL ACROSS TELLER AND EXTREME WESTERN EL PASO COUNTIES...ALONG AND NEAR THE MOUNTAINS. CROSS SECTIONS FROM THE LATEST MODEL RUNS INDICATE THINGS ARE COMING TOGETHER FOR A HIGH WIND EVENT BETWEEN NOW AND EARLY AFTERNOON ACROSS TELLER AND EXTREME WESTERN EL PASO COUNTIES. ALL THE ELEMENTS SEEM TO BE THERE...INCLUDING GOOD REVERSE SHEAR. CROSS SECTIONS SHOW THE MOST LIKELY WINDOW FOR THIS EVENT START ANYTIME NOW...MAXING OUT DURING THE MORNING HOURS...AND THEN TAILING OFF DURING THE AFTERNOON. CROSS SECTIONS SHOW THE JET STREAM WILL TAKE A DIP ALONG THE LEE OF THE FRONT RANGE DURING THE MORNING HOURS. EVEN IF THE WAVE DYNAMICS NEEDED FOR HIGH WIND GUSTS DON'T QUITE WORK OUT...THERE WILL BE POTENTIAL FOR BRUTE FORCE MIXING TO BRING HIGH WINDS TO THE SURFACE DURING THE MORNING HOURS AS OMEGA FIELDS SHOW STRONG DOWNWARD FORCING ALONG THE LEE OF THE ROCKIES DURING THIS TIME. HAVEN'T SEEN ANYTHING TOO SIGNIFICANT SO FAR...ONLY A LITTLE OVER 40 MPH AT A FEW SITES ACROSS TELLER COUNTY. HOWEVER...RADAR IMAGERY IS SHOWING A DEVELOPING WIND SIGNATURE ALONG THE EAST SLOPES OF THE RAMPART RANGE...WHICH IS A KEY INDICATOR THAT A MOUNTAIN TOP INVERSION IS DEVELOPING. PLUS...THE MODELS REALLY DON'T SHOW THE JET STREAM TAKING A GOOD DIP DOWN UNTIL BETWEEN 13 AND 15Z (6 AND 8AM). SO...THE LACK OF WINDS AT THE MOMENT IS STILL CONSISTENT WITH WHAT THE MODELS ARE SAYING. ANYWAY...LOOKS LIKE THE POTENTIAL IS DEFINITELY THERE FOR HIGH WINDS THIS MORNING...SO I PULLED THE TRIGGER. GUSTS TO 80 MPH WILL BE POSSIBLE ACROSS TELLER COUNTY...WITH GUSTS TO 70 MPH POSSIBLE ACROSS EXTREME WESTERN EL PASO COUNTY ALONG AND NEAR THE MOUNTAINS. THE REMAINING MOUNTAIN AREAS WILL ALSO SEE SOME STRONG WINDS TODAY...BUT THEY SHOULD REMAIN BELOW WARNING CRITERIA LEVELS...WITH GUSTS UP TO 70 MPH POSSIBLE ACROSS THE HIGHER TERRAIN AREAS...AND GUSTS TO 50 MPH POSSIBLE LOWER DOWN. MOST OF THE LOWER ELEVATIONS WILL BE WINDY TODAY AS WELL...GENERALLY BETWEEN 15 AND 30 MPH WITH SOME AREAS HITTING 40 MPH. ANOTHER CONCERN TODAY IS THE SNOW POTENTIAL ACROSS THE CENTRAL MOUNTAINS. IT LOOKS LIKE THIS AREA WILL SEE SNOW SHOWERS TODAY AND TONIGHT...BUT ACCUMULATIONS ARE NOT LOOKING GREAT...GENERALLY IN THE 1-3 INCH RANGE BY SATURDAY MORNING. TEMPERATURES TODAY WILL BE ABOUT 15-20 DEGREES ABOVE AVERAGE FOR THIS TIME OF YEAR...AND CLOSE TO RECORDS IN THE CASE OF COLORADO SPRINGS AND PUEBLO. STATS FOR TODAY... STATION............NORMAL HIGH...RECORD HIGH COLORADO SPRINGS...44............68/1959 PUEBLO.............48............72/2007 ALAMOSA............38............60/1980 FOR TONIGHT...COLD FRONT STILL SLATED TO BACK INTO EASTERN COLORADO DURING THE EVENING HOURS...ACCOMPANIED BY MUCH COOLER AIR...AND EVEN SOME LOW CLOUDS. COULD BE A DECK OF LOW STRATUS CLOUDS COVERING MUCH OF THE PLAINS BY SATURDAY MORNING. STRATUS AND COOLING MAY BE GREAT ENOUGH ACROSS NORTHERN EL PASO COUNTY FOR SOME PATCHY FREEZING DRIZZLE...OR LIGHT FLURRIES BY SATURDAY MORNING. HAVE INTRODUCED SOME PATCHY FREEZING DRIZZLE AND LIGHT FLURRIES TO THE FORECAST FOR THIS AREA TO REFLECT THIS POSSIBILITY. SNOW SHOWERS WILL CONTINUE OVER THE HIGHER TERRAIN OF THE CENTRAL MOUNTAINS TONIGHT...BUT AGAIN...ACCUMULATIONS ARE LOOKING LIGHT. WINDS SHOULD DIE DOWN IN ALL AREAS TONIGHT. THE FRONT THAT MOVES THROUGH THE PLAINS THIS EVENING WILL BE TOO SHALLOW TO MOVE INTO THE MOUNTAINS AND HIGH VALLEYS...SO LITTLE IF ANY IMPACT FROM THE FRONT IS EXPECTED IN THESE AREAS THROUGH TONIGHT. LW .LONG TERM... (SATURDAY THROUGH THURSDAY) AT THIS TIME...LONGER TERM METEOROLOGICAL ISSUES APPEAR TO BE TEMPERATURES...POPS AND GUSTY WINDS AT TIMES. HEALTHY NORTHERLY SURGE/FRONT WILL BE WELL SOUTH OF THE CWA BY SATURDAY MORNING(ENTERING SOUTHEASTERN NEW MEXICO) ALLOWING FOR SIGNIFICANTLY COOLER MAXIMUM TEMPERATURES TO BE NOTED ON SATURDAY...ESPECIALLY WHEN COMPARED TO MAXIMUM TEMPERATURES ON FRIDAY. IT APPEARS THAT MAXIMUM TEMPERATURES ON SATURDAY OVER THE EASTERN PLAINS WILL RUN SOME 20F TO 30+F COOLER THAN VALUES NOTED FRIDAY AFTERNOON WHILE ONLY A CATEGORY OF SO OF COOLING SHOULD BE NOTED OVER WESTERN SECTIONS OF THE CWA. ISOLATED TO SCATTERED POPS SHOULD BE NOTED AT TIMES OVER PORTIONS OF THE WESTERN AND ESPECIALLY CENTRAL MOUNTAINS FROM SATURDAY INTO SUNDAY NIGHT WITH GENERALLY DRY CONDITIONS EXPECTED ELSEWHERE AS A GENERALLY DRY ZONAL TO UPPER RIDGING PATTERN REMAINS IN PLACE OVER THE REGION. UPPER DISTURBANCE IS THEN EXPECTED TO IMPACT CWA FROM LATER MONDAY INTO TUESDAY BRINGING AT LEAST ISOLATED POPS AREA-WIDE AS WELL AS NEAR SEASONAL EARLY DECEMBER TEMPERATURES. A RETURN TO ABOVE AVERAGE EARLY DECEMBER CLIMATOLOGICAL TEMPERATURES IN COMBINATION WITH GENERALLY NIL POPS(EXCEPT FOR ISOLATED POPS AT TIMES OVER PORTIONS OF THE CENTRAL MOUNTAINS) SHOULD BE NOTED FROM TUESDAY NIGHT INTO NEXT THURSDAY AS NORTHWESTERLY UPPER FLOW DEVELOPS OVER COLORADO. FINALLY...GUSTY GRADIENT WINDS WILL BE POSSIBLE SATURDAY MORNING AND THEN AGAIN BY NEXT TUESDAY. && .AVIATION... LLWS WILL BE POSSIBLE AT KCOS AND KPUB THROUGH ABOUT 18-19Z. HIGH WIND POTENTIAL WITH GUSTS TO 80 MPH POSSIBLE ACROSS TELLER COUNTY AND GUSTS TO 70 MPH ACROSS EXTREME WESTERN EL PASO COUNTY ALONG AND NEAR THE MOUNTAINS THIS MORNING. REMAINING MOUNTAIN AREAS TODAY WILL SEE GUST POTENTIAL 50-70 MPH. ACROSS THE LOWER ELEVATIONS GUST POTENTIAL TO ABOUT 40 MPH TODAY. AREAS OF IFR/LIFR CIGS/VSBYS ACROSS THE CENTRAL MOUNTAINS THROUGH TONIGHT ASSOCIATED WITH LIGHT BUT PERSISTENT SNOW SHOWER ACTIVITY. LW && .PUB WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 2 PM MST THIS AFTERNOON FOR COZ081-082- 084-085. &&
Hazardous weather outlook, Dec 3, 7:05 AM MST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 705 AM MST FRI DEC 3 2010 COZ058>089-093>099-041415- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 705 AM MST FRI DEC 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT HIGH WINDS ARE EXPECTED ACROSS TELLER AND EXTREME WESTERN EL PASO COUNTIES THIS MORNING INTO THE EARLY AFTERNOON. GUSTS UP TO 80 MPH WILL BE POSSIBLE ACROSS TELLER COUNTY...WITH GUSTS TO 70 MPH POSSIBLE ALONG AND NEAR THE MOUNTAINS IN EXTREME WESTERN EL PASO COUNTY. THE REMAINING MOUNTAIN AREAS OF SOUTHERN COLORADO WILL BE WINDY TODAY AS WELL WITH GUSTS UP TO 70 MPH ACROSS THE HIGHER TERRAIN AND GUSTS UP TO 50 MPH ACROSS THE LOWER SLOPES. ELSEWHERE... GUSTS UP TO 40 MPH WILL BE POSSIBLE TODAY. ACROSS THE CENTRAL MOUNTAINS...AN UPPER LEVEL DISTURBANCE WILL BRING 1 TO 3 INCHES OF NEW SNOW BY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN UPPER LEVEL DISTURBANCE WILL BE CAPABLE OF PRODUCING 1 TO 5 INCHES OF SNOW OVER PORTIONS OF THE WESTERN AND ESPECIALLY CENTRAL MOUNTAINS FROM SATURDAY INTO SUNDAY MORNING. IN ADDITION...ANOTHER UPPER LEVEL STORM SYSTEM IMPACTING THE REGION WILL BE CAPABLE OF PRODUCING ADDITIONAL ACCUMULATING SNOW...ESPECIALLY OVER THE MOUNTAINS AND HIGHER ELEVATIONS FROM LATER MONDAY INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY ACROSS TELLER AND EXTREME WESTERN EL PASO COUNTIES. SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TONIGHT ACROSS THE CENTRAL MOUNTAINS.
In the hours before
Local storm report, Dec 3, 9:31 AM MST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
931 AM MST FRI DEC 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM NON-TSTM WND GST 2 SSW MANITOU SPRINGS 38.83N 104.93W
12/03/2010 M75 MPH EL PASO CO MESONET
RAWS SITE CV60 MANITOU SPRINGS
&&
KMOZLEYLocal storm report, Dec 3, 9:34 AM MST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
934 AM MST FRI DEC 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM NON-TSTM WND GST 4 S AIR FORCE ACADEMY 38.93N 104.87W
12/03/2010 M65 MPH EL PASO CO MESONET
ARPSWXNET SITE CW5171
&&
KMOZLEYLocal storm report, Dec 3, 9:40 AM MST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
940 AM MST FRI DEC 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM NON-TSTM WND GST 5 S STONEWALL 37.07N 105.02W
12/03/2010 M72 MPH LAS ANIMAS CO MESONET
RAWS SITE AT TERCIO RANCH
&&
KMOZLEYLocal storm report, Dec 3, 10:35 AM MST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1035 AM MST FRI DEC 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM NON-TSTM WND GST 5 S STONEWALL 37.07N 105.02W
12/03/2010 M74 MPH LAS ANIMAS CO MESONET
RAWS SITE AT TERCIO RANCH
&&
KMOZLEYThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 4:22 AM MST | High Wind Warning | PUB | El Paso, Fremont, Teller | 12 hr |
Nearby
Red Flag Warnings in Colorado, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.